# SDR AU000281

- Difficulty date: January 14, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 5101 · Aircraft Structures
- Part: Paint
- Condition: Faulty
- Location: Exterior Colour
- Component: Exterior Colour
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING REPAINTING, THE PRIMER WOULD NOT ADHERE TO THE AIRCRAFT.  SUSPECT ONE PART OF THE TWO PART PAINT WAS INCORRECT.  UNAPPROVED PART.
